您的位置:首页  > 论文页面

一类倒向随机微分方程的解与Choquet期望

发表时间:2011-07-15  浏览量:1278  下载量:486
全部作者: 邓小洪,高炜,杨志
作者单位: 徐州空军学院科研部;中国矿业大学理学院
摘 要: 介绍生成元关于y是Lipschitz连续,而关于z是一致连续的倒向随机微分方程(backward stochastic differential equations, BSDE)的解g*-期望;通过类比的方法,阐明g*-期望与Choquet期望在性质上的异同与优缺点;对一维的确定性生成元,得到g*-期望能够表示为Choquet期望的一个等价命题。
关 键 词: 金融数学;g*-期望;Choquet期望;共单调可加
Title: A solution of backward stochastic differential equations and Choquet-expectation
Author: DENG Xiaohong, GAO Wei, YANG Zhi
Organization: Academic Research Department, Xuzhou Air Force College; College of Sciences, China University of Mining and Technology
Abstract: This paper introduces a class of solution to backward stochastic differential equations (BSDE) with coefficient g which is Lipschitz continuous in y and uniformly continuous in z. Recalls some properties of the solution and Choquet expectation, names the solution as g*-expectation. When d=1 and g is a continuous function, gets an equal proposition which g*-expectation can be expressed as a Choquet expectation.
Key words: financial mathematics; g*-expectation; Choquet-expectation; comonotonic additive
发表期数: 2011年7月第13期
引用格式: 邓小洪,高炜,杨志. 一类倒向随机微分方程的解与Choquet期望[J]. 中国科技论文在线精品论文,2011,4(13):1213-1218.
 
0 评论数 0
暂无评论
友情链接